# SDR DALA2024062106313

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 MAIN CABIN RH SEAT CONNECTOR AT BS 1020 DAMAGED. CORRECTIVE ACTION: REPAIRED MAIN CABIN R/H SEAT EEPL LIGHT CONNECTOR AT BS 1020 AND PERFORMED SATISFACTORY OP-CHECK IAW SWPM 20-64-17 AND B757 AMM 33-51-00. (0402371)
